# SDR GTIA9700083

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 5 MYLAR PEEING, DOUBLER MISSING ON BOTH SIDES AND HAS SOME AREA DELAMINATING.  FABRICATED AND INSTALLED (3) NEW DOUBLERS.  REBOND DOUBLERS PER MM 20-20-0.  (M)
